| Model Number |
C111 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2023
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable a1c-3 tina-quant hemoglobin a1c gen.3 - whole blood and hemolysate application results for 1 patient sample on a cobas c 111 with ise module compared to a dca vantage analyzer.The initial a1c-3 result on the c111 analyzer was 10.30%.The hemoglobin a1c result on the dca analyzer was 11.9%.No questionable results were reported outside of the laboratory.The reagent lot number and expiration date were requested but not provided.
Additional Manufacturer Narrative
The investigation is ongoing.
Additional Manufacturer Narrative
No further information was provided.The investigation did not identify a product problem.The root cause of the event could not be determined.